# SDR HNAA2024120901176

- Difficulty date: November 12, 2024
- Submitted: December 9, 2024
- Operation: Air carrier
- Aircraft: N659AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145762
- Aircraft time: 45,400 hours, 42,485 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

53-2204 WASTE WATER RH SIDE DOUBLER IS CORRODED.  REPAIRED IAW ETD2024-145-030691 AND EO1-53-24-0703
